Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Can overdose of postinor cause vaginal bleeding ?

i toke a postinor2 about 72 hours ago is it because of an early period or an overdose. i toke one early last month. im 16 and im asthmatic
Asked On : Thu, 10 Mar 2011
Answers:  1 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Infertility Specialist 's  Response
Welcome to HealthcareMagic
Postinor2 is an emergency contraceptive which contains levonorgestrel. High doses of progestogen in levonorgestrel treatments may induce progestogen withdrawal bleeding a few days after the pills are taken. so its common to have such kind of bleeding after taking pill.It is not an overdose.Take care.
Answered: Sun, 20 Mar 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor